RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 38, Issue 4  


Fractional moments of the $\zeta$-function
I. Sh. Jabbarov
481
Analogs of Magnus' theorem for groups with small contraction, and the fact that they cannot be strengthened
E. V. Kashincev
494
A system of defining relations for a Grigorchuk group
I. G. Lysenok
503
An example of a planar group whose quasicomponent does not coincide with its component
M. I. Ursul
517
Unboundedness of the shift operator with respect to the Franklin system in the space $L_1$
G. G. Gevorkyan
523
A topological property of Teichmüller spaces
I. V. Zhuravlev
534
Isometries of James spaces
P. V. Semenov, A. I. Skorik
537
Subspaces in a pair of Banach spaces
V. V. Shevchik
545
Passage to the limit in boundary-value problems for a class of quasilinear parabolic equations
V. L. Kamynin
554
Behavior of the solution of the Zaremba problem near a singular point of the boundary
T. M. Kerimov
566
Metric properties of the space of smooth transformations of a Riemannian manifold
V. M. Millionshchikov
576
Nonlocal boundary-value problems with a shift
A. L. Skubachevskii
587
Functorial dependence between homology and cohomology groups
L. D. Al'tshuler
599
Equivariant generalization of Dugundji's theorem
S. A. Antonyan
608
Isoperimetric inequalities for Riemannian products
A. A. Grigor'yan
617
Equidistant Kähler spaces
J. Mikesh
627
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019